# SDR HEEA0013702

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE206150G3
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER HIGH OUT OF TOLERANCE THROUGHOUT.
